MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA RHINO-LARYNGO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. VISERA RHINO-LARYNGO VIDEOSCOPE
Model Number ENF-V2
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury

Brand Name
VISERA RHINO-LARYNGO VIDEOSCOPE
Common Device Name
RHINO-LARYNGO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key50740516
Report Number2429304-2026-00122
Device Sequence Number10367240
Product Code EOB
UDI-Device Identifier04953170411342
UDI-Public04953170411342
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENF-V2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2026
Device Age17 YR
Event Location Hospital
Date Report to Manufacturer08/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/11/2026